Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 81 of 126 found articles
 
 
  On Schur Multivariate Polynomials
 
 
Title: On Schur Multivariate Polynomials
Author: Angeles, E. Rodríguez
Kharitonov, V.L.
Munoz, J.A. Torres
Appeared in: IFAC proceedings volumes
Paging: Volume 37 (2004) nr. 21 pages 6 p.
Year: 2004
Contents:
Publisher: International Federation of Automatic Control
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 81 of 126 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands